# SDR AALA20020359

- Difficulty date: March 7, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION SEAT TRACK NR 1 FS 1208-1209.  CUT OUT DAMAGED AREA AND INSTALLED PLUG PER AARD-53-70-00-10.  (M)
